# SDR 99ZZZX1374

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111KK
- Make and model: Lear 35A
- Aircraft serial: 425
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Latch Pin Switch
- Part time: 7,338 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W LEARJET SB 35/36-52-10 (UPPER CABIN DOOR TORSION BAR ARM ASSEMBLIES); IT WAS FOUND THAT THE SHEATHING AND ALL THE WIRES INSIDE IT WERE BROKEN.  THESE WIRES ARE FOR THE UPPER DOOR LATCH PIN SWITCHES.  ACCORDING TO CHAPTER 52-10-10, PAGE 3 OF THE LEARJET 35 WIRING MANUAL, THESE SWITCHES GIVE A GROUND TO THE DOOR UNSAFE LIGHT.  WITH THESE WIRES BROKEN, THERE WOULD BE NO LIGHT EVEN WITH THE 2 CENTER LATCH PINS NOT LATCHED.  THIS FAILURE WAS CAUSED BY REPETITIVE CABIN DOOR OPENING AND CLOSING.
